Hi, Hopefully someone on here may have had a similar experience to me or at least some insight on how they may approach the problem I am having. Here is a brief summary of my history… I started Finasteride again in October of 2015 until June of 2016. With-in 2 weeks of being on it, I had multiple severe epididymis occurrences to the point I went to the ER for one. I was simply told that it was normal on the meds and I will subside in 2 weeks. So foolishly I dealt with it for the time. After 2 weeks it did subside. But I had absolutely no libido. This is coming from someone who had to masturbate 3 times a day for the past 30 years. I am 47 now. For instance, I could go weeks or a month without even considering masturbating. I lost all spontaneous erections, morning wood and I no longer get an erection with erotic materials or hot chicks like right before I started finasteride. The only way to get an erection is manual stimulation. Anyway, once I put two and two together on my libido problem, I started to realize that during the same period of time I had brain fog, incredible emotional bluntness (I used to get angry very easily and people commented on this change and now nothing bothers me which I think will make sense when you see my test results), and I had problems with recovery from lifting. There are other lesser things, but these are the major ones. So I went off Finasteride and my various docs said everything would return to normal in 7 days. Then they said 30 days, then they said 6 months…so you get the picture. I have seen Dr. Jacobs, Dr. Irwig and some other local doctors with nothing really promising. I will let you know their thoughts later. I have always had an incredible drive and amount of energy I am told. I still have that. I think that may be derived from my high total T counts as I probably have always had that ( I don’t have any old test of my T counts or anything prior to this issues popping up). Probably the high T counts were why I used to have a short fuse too. But that is just a guess. I am also guess the high T levels is why I had to masturbate 3 times a day even in my mid forties. I have had my pituitary checked for tumors, it is ok. I have had testicular ultrasounds, they are ok. I have been told that “customary” PFS symptoms are low T. In my research on this site and others it really is low bio-available T. As some people have normal total T or even high total T, but most have low bio-available T at the end of the day. This is supported by some recent studies. Something else you will note that is not normal for PFS (at least I don’t think), is my high DHT levels. With these two things some have told me it is not PFS. I don’t really care what you call it, it all started within 2 weeks of taking finasteride. I have been told it almost seems like I am in a pre-crash state. I am not sure that is correct either just given that I think I have always had very high T levels for the reason I described above. So you can also see my SHBG is sky high and my estradiol is high. So if I could lower my SHBG and estradiol I probably would be fine. But here is what was suggested to me and here is my fear… Dr. Jacobs said it is PFS and suggested go on TRT to boost my Total T which according to him bring down my SHBG and he hopes my estradiol. If it does not bring down the estradiol, he would then include a AI. My ask to him was how high are you going to make it? My understanding is with some weightlifters when you boost your T levels that high, your normal T levels are shut off as your body relies on the artificial T. He said he would them taper me off and HOPE my levels “normalize” all the way around. My concern is my saving grace right now seems to be my natural high total T. The one reading of 967 was done at 3 pm so it was much higher at 9 am when it should have been taken. My other readings were 1312 and 984. What happens if when I am taken off the TRT if my normal T levels do not return to be as high as they are for me being 47 years old? Will I experience all the fatigue others with PFS experience? Dr. Jacobs conceded that is possible, but he doesn’t think so. I am not sure it is worth the risk. I may also note I am focusing on my high natural total T numbers, but the way I look at it, if my total T numbers were not that high, my free or bio-available T numbers(which are already low) would be horribly low if my total T was not so high. Dr. Irwig said it is PFS there is nothing he can do. The other good news I have is I do not get exhausted like some posts from masturbating. I actually force myself to do it once a day to just keep the plumbing working or it makes me feel better. But sensitivity is reduced. Ejaculation volume is reduced and unlike others who describe a real watery ejaculations, mine are now all the sudden very thick. They used to be watery and shoot far before this. Now they just ooze out very thickly. Also, does anyone have a clue what my super high 3A ANDROSTANEDIOL GLUCURONIDE test results from my last blood work might mean??? The only change I have made is in the 30 days before this last set of test I started taking a supplement called Prime Male, you can google it. It is supposed to lower SHBG which it seems like it might have a little for me. I hope I might get some more insight this time. Thanks for taking the time to read this.